# SDR IPXA2019043041613

- Difficulty date: April 3, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: BFG6002000501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C MAIN CABIN LEFT SIDE, AFT SIDE OF L-SHAPED SOLID BARRIER, LOWER SURFACE HAS EVIDENCE OF CORROSION IN SEVERAL AREAS. MARKED AND STREAMER ATTACHED, FR19-FR20REPAIRED PER PROGRESSIVE REO-G21932/EO #A3005310-72396-A/ EO# A300-2550-72399-A
